# SDR MASA00034

- Difficulty date: March 11, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 600319469
- Condition: Illuminated
- Location: Pax Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6076 - PHX-EUG - AFTER TAKEOFF, THE AIRCRAFT RETURNED TO THE FIELD DUE TO A PASSENGER DOOR OUTER HANDLE CAUTION ILLUMINATED.  MAINTENANCE INSPECTED THE DOOR ASSY AND FOUND NO DEFECTS.  INDICATIONS ARE THE FLIGHT ATTENDANT CLOSED THE DOOR BUT DID NOT GET THE INNER HANDLE PULLED HARD ENOUGH TO FULLY LATCH THE OUTER HANDLE IN PLACE.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
